# SDR DALA2023060504533

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 14,796 hours, 1,611 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3569 WHEN PERFORMIONG INSPECTION OF FUEL TANK STRIMGERS, FOUND SELANT MISSING ON STRINGER ON UPPER SIDE OF RIB 7 STR 1 AS PER AA CARD 5720-01102-03B. CORRECTIVE ACTION: APPLICATION OF SEALANT 06ABBI ON AFFECTED AREAS ON THE STRINGER EDGES AT UPPER SKIN OF RIB 7 STR 1 PERFORMED AS PER AMDS 5720-01102-03B, ASR A350-A-51-24 -XX-01001-667A-A AND ASR A350-A-51-76-12-00001-660A-A. (2800631)
